Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 426 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1453    
    Printed61    
    Emailed0    
    PDF Downloaded130    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 
LETTER TO EDITOR
Year : 2011  |  Volume : 53  |  Issue : 4  |  Page : 372

Serotonin syndrome while switching antidepressants


Department of Psychiatry, Postgraduate Institute of Medical Education & Research, Chandigarh, India

Correspondence Address:
Sandeep Grover
Department of Psychiatry, Postgraduate Institute of Medical Education & Research, Chandigarh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5545.91915

Rights and Permissions




[FULL TEXT] [PDF]*

        

Print this article         Email this article